# SDR HEEA955193

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066304400
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DH LIGHT REVERSED.  WHEN NEEDLE IS ABOVE BUG. LIGHT IS ON. FOUND DH LIGHT TO BE TOO DIM.  REPLACED V101 PHOTOCELL.  REPAIRED.
